# SDR AALA20110629TUL01

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 97,180 hours, 16,029 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT ORD-LAX.  CREW REPORTED AUXILIARY POWER UNIT LOW OIL QUANTITY MESSAGE WITH RIGHT ENGINE DRIVEN GENERATOR ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WIHTOUT INCIDENT.  NO OIL LEAKS WERE NOTED.  REPLACED APU OIL LEVEL SENSOR.  SYSYEM GROUND CHECK NORMAL OPERATION.
